# SDR DALA2015110506731

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER BS 446, LONGERON 2LT FUSELAGE SKIN.  LIGHTNING STRIKE ON FASTENER AND FUSELAGE SKIN STA Y=446 LONGERON 2LT WAS REPAIRED IAW SRM 53-04-2, SHEET 17.  PERFORM VISUAL INSPECTION EVERY 8000 CYCLES IAW SRM 53-04-2.
